# SDR IPXA2020042954755

- Difficulty date: April 28, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 21,842 hours, 13,565 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA **SUPPLEMENTAL SDR** ENTRY DOOR SLIDE ARM WARNING LIGHT INOP, BUZZER OK.  PLACED DOOR SLIDE ARM WARNING LIGHT ON MEL 52-73-01-1.  PLACARD INSTALLED, M705843 ASSIGNED.  RELAMPED LIGHT IAW AMM 52-73-11-0401.  OPS CK OK.  DI REMOVED.
